# SDR ASOA2013071708706

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL IS CORRODED.  REPAIRED IAW SRM 51-42-21, 51-40-11, 51-42-21, 51-42-10, 52-142-00.
